# SDR SWAA2022040507868

- Difficulty date: October 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Tab
- Condition: Missing
- Location: R/H Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TAB UPPER SURFACE HAS MISSING PAINT. / REMOVED; PAINTED; BALANCED; AND REINSTALLED THE RT ELEVATOR TAB IAW MM 27-31-31-000-801; MM 51-21-99-300-801; SRM 51-61-06-0G-0; MM 27-31-31-400-801; MM 27-31-00-700-806; AND MM 27-31-00-700-802. OPS CHECK GOOD
